PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 17 | 1-2 | 43-49
Tytuł artykułu

Some remarks on boundary value problem for differential inclusions

Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Some sufficient conditions for the existence of solutions to boundary value problem for differential inclusions are given.
Twórcy
  • Institute of Mathematics, Technical University of Zielona Góra, Podgórna 50, 65-246 Zielona Góra, Poland
Bibliografia
  • [1] E.B. Lee, and L. Markus, Foundations of Optimal Control Theory, John Wiley and Sons 1967.
  • [2] M. Kisielewicz, Differential Inclusions and Optimal Control, PWN-Kluwer Acad. Publ. 1991.
  • [3] M. Hukuhara, Intégration des applications measurables dont la valeur est un compact convexe, Funkc. Ekv. 10 (1967), 205-223.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-div17i1-2n3bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.